Journal of Symbolic Logic

Interpolation in Fragments of Intuitionistic Propositional Logic

Gerard R. Renardel de Lavalette

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

We show in this paper that all fragments of intuitionistic propostional logic based on a subset of the connectives $\wedge, \vee, \rightarrow, \neg$ satisfy interpolation. Fragments containing $\leftrightarrow$ or $\neg\neg$ are briefly considered.

Article information

Source
J. Symbolic Logic Volume 54, Issue 4 (1989), 1419-1430.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183743108

Mathematical Reviews number (MathSciNet)
MR1026607

Zentralblatt MATH identifier
0706.03011

JSTOR
links.jstor.org

Subjects
Primary: 03B20: Subsystems of classical logic (including intuitionistic logic)
Secondary: 03C40: Interpolation, preservation, definability

Citation

de Lavalette, Gerard R. Renardel. Interpolation in Fragments of Intuitionistic Propositional Logic. J. Symbolic Logic 54 (1989), no. 4, 1419--1430.https://projecteuclid.org/euclid.jsl/1183743108


Export citation